# SDR C2X2008F00002

- Difficulty date: June 8, 2008
- Submitted: July 30, 2008
- Operation: Air carrier
- Aircraft: N16944
- Make and model: Emb EMB-145EP
- Aircraft serial: 145045
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD20131A
- Part serial: B2729
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTING OVERHEAD AND FLOOR BY EMERGENCY EXITS ARE DIM.  REMOVED AND REPLACED NR 2 EMERGENCY BATTERY IAW EMB145 AMM 33-50-04.  OPS CHECK GOOD.  (S)
